# SDR 2000ZZZX58

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376J
- Make and model: Cessna T310R
- Aircraft serial: 310R0668
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 085071241
- Condition: Misinstalled
- Location: Exhaust
- Stage of operation: NR
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

COUPLING FLANGE BURNT AND CORRODED CAUSING EXHAUST LEAK.  AIRCRAFT UNDERWENT ANNUAL INSPECTION AND IMPORT C OF A SUBSEQUENTLY ISSUED BY SO-FSDO-05 NINE MONTHS PRIOR TO THIS SHOP VISIT.  THE ERODED, BURNT END OF THE COUPLING WAS MISSING MATERIAL AND IS LOCATED UNDER THE METAL SEGMENTED 'V' BAND CLAMPS THAT ARE REQUIRED TO BE REPLACED EACH 400 HOURS BY AD 75-23-08 R5 (11-17-75) SECT II 1..TOTAL TIME ON CLAMPS COULD NOT BE DETERMINED, HOWEVER, THIS AD WAS 'GENERALLY' SIGNED OFF.  BY THE CONDITION OF THE EXHAUST COMPONENTS IT IS OBVIOUS THE CLAMPS HAD NOT BEEN REMOVED FOR AN EXCESSIVE AMOUNT OF TIME AND DEFINITELY NOT NINE MONTHS AGO.
